| Catalog Number |
EQ-5000JP |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the temperature was not rising.There were patient harm or adverse event reported as a result of the event.
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.It was reported that the temperature is not rising", was verified by functional testing.The reported issue was caused by a broken hose sensor cable or temperature sensor.The hose was replaced to correct the issue.Eq-5000 device passed all functional tests after repair.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.It is not anticipated that the reported malfunction would result in interruption of therapy or serious injury.